Menu
 
Research menu
Jump to menu

Publications:  Dr Mira Shamis

Peled R, Schenker J, Shamis M, SODIN A(2017). On the Wegner orbital model. International Mathematics Research Notices
10.1093/imrn/rnx145
https://qmro.qmul.ac.uk/xmlui/handle/123456789/23144
Shamis M, Zeitouni O(2017). The Curie–Weiss model with Complex Temperature: Phase Transitions. Journal of Statistical Physics1-23.
10.1007/s10955-017-1812-0
https://qmro.qmul.ac.uk/xmlui/handle/123456789/28990
Aizenman M, Peled R, Schenker J, Shamis M, SODIN A(2017). Matrix regularizing effects of Gaussian perturbations. Communications in Contemporary Mathematics
10.1142/S0219199717500286
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18482
Last Y, Shamis M(2016). Zero Hausdorff Dimension Spectrum for the Almost Mathieu Operator. Communications in Mathematical Physics vol. 348, (3) 729-750.
10.1007/s00220-016-2620-0
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18206
Shamis M, Spencer T(2015). Bounds on the Lyapunov Exponent via Crude Estimates on the Density of States. Communications in Mathematical Physics vol. 338, (2) 705-720.
10.1007/s00220-015-2324-x
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18795
Aizenman M, Shamis M, Warzel S(2014). Resonances and Partial Delocalization on the Complete Graph. Annales Henri Poincaré vol. 16, (9) 1969-2003.
10.1007/s00023-014-0366-9
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18797
Elgart A, Shamis M, Sodin S(2014). Localisation for non-monotone Schrödinger operators. Journal of the European Mathematical Society vol. 16, (5) 909-924.
10.4171/jems/451
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18793
Shamis M(2013). Resonant Delocalization on the Bethe Strip. Annales Henri Poincaré vol. 15, (8) 1549-1567.
10.1007/s00023-013-0280-6
https://qmro.qmul.ac.uk/xmlui/handle/123456789/18794
Return to top